Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: St John's Wort  (Read 201 times)

0 Members and 1 Guest are viewing this topic.

Offline joe2014

  • Full Member
  • ***
  • Posts: 107
  • Country: 00
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
St John's Wort
« on: June 16, 2014, 02:01:06 PM »
Anybody have any luck with St Johns Wort? My therapist said I should give it a try.  On it for the 4th day. Feela little off bit l know it takes time. Opinions appreciated.
Joe
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 6117
  • Country: au
  • Rec's: 125
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: St John's Wort
« Reply #1 on: June 16, 2014, 06:03:54 PM »
Anybody have any luck with St Johns Wort? My therapist said I should give it a try.  On it for the 4th day. Feela little off bit l know it takes time. Opinions appreciated.
Joe

It might be helpful for mild anxiety and depression, but it's unlikely to do much for severe disorders.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all suggestions are general in nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline poppadr3w

  • Sr. Member
  • ****
  • Posts: 262
  • Rec's: 2
  • Gender: Male
  • Personal text
    • Poke This Member
Re: St John's Wort
« Reply #2 on: June 17, 2014, 08:03:56 AM »
Anybody have any luck with St Johns Wort? My therapist said I should give it a try.  On it for the 4th day. Feela little off bit l know it takes time. Opinions appreciated.
Joe

I felt a bit better when taking it for a couple of weeks, but it wasn't powerful enough for what I needed it to do. My Grandmother passed away and all of my physical manifestations of anxiety came back with a vengeance, so I knew I had to go to pharmaceuticals.

Make sure you don't take St. John's Wort simultaneously with anti-depressants! This can cause Serotonin Syndrome.
Bookmark and Share

Tags: